# SDR SWAA2025081188085

- Difficulty date: July 3, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 64,528 hours, 38,935 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM AT PASSENGER COMPARTMENT BS 540 LBL 2 WL 208.   REMOVED AND REPLACED FLOOR SUPPORT PANEL BREAK AT PASSENGER COMPARTMENT BS 540 LBL 2 WL 208 IAW SRM 51-40-02-0G-0 AND AIPC SWA D638A001-SWA-0102.
